# SDR DALA2022053103723

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 58,024 hours, 40,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS EXIT SIGN WILL NOT ILLUMINATE. MAINTENANCE REPLACED THE BATTERY PACK. OPERATIONAL CHECK IS NORMAL AT THIS TIME REF B717 AMM 33-51. (LP #8804888)
